# SDR SWAA012564

- Difficulty date: September 17, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 15,512 hours, 13,354 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 6568558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LH PITOT TUBE CRACKED.                             R&R PITOT TUBE PER MM.
